A regularity result for the Stokes problem in a convex polygon. (English) Zbl 0317.35037


35J55 Systems of elliptic equations, boundary value problems (MSC2000)
35Q30 Navier-Stokes equations
76D05 Navier-Stokes equations for incompressible viscous fluids
Full Text: DOI


[1] Agmon, S; Douglis, A; Nirenberg, L, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions II, Comm. pure appl. math., 17, 35-92, (1964) · Zbl 0123.28706
[2] Agmon, S; Nirenberg, L, Properties of solutions of ordinary differential equations in Banach spaces, Comm. pure appl. math., 16, 121-239, (1963) · Zbl 0117.10001
[3] Agranovich, M.S; Vishik, M.I, Elliptic problems with a parameter and parabolic problems of general type, Russian math. surveys, 19, 53-158, (1964) · Zbl 0137.29602
[4] Avantaggiati, A; Troisi, M, Spazi di Sobolev con peso e problemi ellittici in un angolo I, Ann. mat. pura appl., 95, 361-408, (1973) · Zbl 0274.35032
[5] Butzer, P.L; Berens, H, Semi-groups of operators and approximation, (1967), Springer-Verlag New York · Zbl 0164.43702
[6] {\scM. Crouzeix and P.-A. Raviart}, Conforming and nonconforming finite element methods for solving the stationary Stokes equations. I, R.A.I.R.O. Série mathématiques, to appear. · Zbl 0302.65087
[7] Grisvard, P, Espaces intermédiaires entre espaces de Sobolev avec poids, Ann. scuola norm. sup. Pisa, 17, 225-296, (1963), (3) · Zbl 0117.08602
[8] Grisvard, P, Alternative de Fredholm relative au problème de Dirichlet dans un polygone on un polyèdre, Boll. un. mat. ital., 4, 132-164, (1972) · Zbl 0277.35035
[9] {\scP. Jamet and P.-A. Raviart}, Numerical solution of the stationary Navier-Stokes equations by finite element methods, to appear. · Zbl 0285.76007
[10] Kadlec, J, The regularity of the solution of the Poisson problem in a domain whose boundary is similar to that of a convex domain, Czechoslovak math. J., 89, 386-393, (1964) · Zbl 0166.37703
[11] Kellogg, R.B, Higher order singularities for interface problems, (), 589-602 · Zbl 0262.35013
[12] Kondratév, V.A, Boundary problems for elliptic equations with conical or angular points, Trans. Moscow math. soc., 16, (1967), translated by Amer. Math. Soc., 1968
[13] Ladyzhenskaya, O.A, The mathematical theory of viscous incompressible flow, (1962), Gordon and Breach New York · Zbl 0184.52603
[14] Lions, J.L; Magenes, E, Problèmes aux limites non homogènes et applications, () · Zbl 0165.10801
[15] Nečas, J, LES Méthodes directes en théorie des équations elliptiques, (1967), Masson Paris · Zbl 1225.35003
[16] {\scJ. E. Osborn}, Approximation of the eigenvalues of a non-selfadjoint operator arising in the study of the stability of stationary solutions of the Navier-Stokes equations, SIAM J. Numer. Anal., to appear.
[17] Prodi, G, Teoremi di tipo locale per il sistema di Navier-Stokes e stabilitá delle soluzioni stazionarie, (), 374-397 · Zbl 0108.28602
[18] Sovin, A, Boundary value problems in the domains with conic points and plane boundary value problems for the systems with gaps, Dopovidi akad. nauk ukrain RSR ser. A, 426-429, (1970) · Zbl 0196.12403
[19] Temam, R, On the theory and numerical analysis of the Navier-Stokes equations, () · Zbl 0698.58040
[20] Yosida, K, Functional analysis, (1971), Springer-Verlag Berlin · Zbl 0217.16001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.